MAUDE Adverse Event Report: STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER-ENDOSCOPY PHOENIX USA; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 402004
Medical Device Problem Codes Use of Device Problem (1670); Difficult to Open or Remove Packaging Material (2922); Mechanical Jam (2983)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the quad catheter are not sliding out of their packaging tubes very well.As reported, were getting stuck to the point that the curve on th end of the catheters are being straightened out.In particular, the crd-2 are most affected.No information was provided regarding patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
 
Event or Problem Description
It was reported the quad catheter are not sliding out of their packaging tubes very well.As reported, were getting stuck to the point that the curve on the end of the catheters are being straightened out.In particular, the crd-2 are most affected.There was no patient injury, medical intervention, or extended procedure time reported.These are commonly used devices that are readily available.
 
Additional Manufacturer Narrative
Updated d4 "model #" from 401443 to 402004.Updated d4 "gtin" from (b)(4).The investigation results confirm this incident no longer falls within mdr reportability requirements as it was determined that the reported failure was not confirmed.The device was returned to stryker sustainability solutions for evaluation.Upon inspection of the received complaint device, its racetrack tubing partially detached from the catheter.Additionally, the distal tip-protector was not included in the return and the tubing blue-clips were found partially detached from the racetrack.Upon visual inspection of the received complaint device and packaging, the catheter was removed from its tubing with little-to-no resistance experienced.Furthermore, no relevant visible damage was observed to the device.The catheter shaft and distal tip appeared to be intact.The results of the investigation determined that the reported failure mode is not confirmed.A review of the dhr supports that the device met all inspection and test criteria prior to release from stryker.The reported event could be attributed to improper removal of the device's packaging, which may cause degradation of the device's anatomical structure if not removed correctly.The instructions for use (ifu) state: do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use.Do not alter this device.Inspect the packaging and catheter for damage or defects prior to use.Avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.Avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters.Handle catheter with care to avoid improper electrical functioning.Standard electrical grounding precautions should be observed when using electrical recording or stimulation equipment.Avoid excessive contact of handpiece with fluids, as this could adversely affect the electrical performance of the catheter.Diagnostic ep catheters are not recommended for long-term pacing.Do not insert or withdraw the catheter without straightening the catheter tip.This device should only be used with equipment that complies with international safety standards.This device should not be used with magnetic resonance imaging (mri) systems.Use fluoroscopic guidance during catheter positioning.Storage and handling: prior to use, store reprocessed ep catheters in a cool, dry, dark place.The reported event will continue to be monitored through post-market surveillance.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer (Section G)
STRYKER-ENDOSCOPY PHOENIX USA
10232 s. 51st st.
phoenix AZ 85044
Manufacturer Contact
andy dobos
1810 w. drake drive
tempe, AZ 85283
8888883433
MDR Report Key21027503
Report Number0002090040-2024-00031
Device Sequence Number21081419
Product Code NLH
UDI-Device Identifier00885825007744
UDI-Public00885825007744
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K012708
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/02/2026
Device Model Number402004
Device Catalogue Number402004
Device Lot Number5399462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer02/10/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date03/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown